Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Having headache in the evening. Is this migraine related? Suggest medicine

User rating for this question
Very Good
Answered by

Orthopaedic Surgeon
Practicing since : 1994
Answered : 9965 Questions
Question
I get headache on both sides of the forehead almost constantly, more so after 7.p.m. I have to take a pill or to force vomit to reduce the head ache. Is it migraine. I am 63 years old, male.
Pl suggest if medication/ tablets could be avoided to avoid head ache. If not pl suggest medication.
Please adivse
Posted Wed, 13 Mar 2013 in Headache and Migraines
 
 
Answered by Dr. Praveen Tayal 9 minutes later
Hello,
Thanks for posting your query.
Having headache in the evening without any history of migraines or head injury may be due to-
1. Anxiety/ tension- try to relax yourself, decrease alcohol or caffeine intake, take a mild sedative for a good and restful sleep, do mild aerobics, etc.
2. Eyestrain-Straining your eyes to focus on things can be a big factor of what causes headaches. You need to get your eyes examined for refraction.
3.Depression.
4. High blood pressure.
5. Migraine- less likely. Migraine usually presents with a severe headache and is often associated with vomiting, dizziness and visual problems and is often triggered by triggering factors like diet or stress.
All the above causes need to be excluded after consulting your physician. If the headache is not getting relieved with mild pain killers then it is best to start with the specific treatment after proper diagnosis.

I hope this answers your query.
In case you have additional questions or doubts, you can forward them to me, and I shall be glad to help you out.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Regards.
Dr. Praveen Tayal.
Above answer was peer-reviewed by
 
Follow-up: Having headache in the evening. Is this migraine related? Suggest medicine 10 minutes later
Thanks doctor, for the quick response.
But please advise whether I have to take any medicine/ tablet.

I don't have visual problem ( I checked my eyes recently). I don't have high blood pressure either. But if I vomit I feel relieved after some time.
 
 
Answered by Dr. Praveen Tayal 18 minutes later
Hello.
Thanks for writing again.
For relief, you can take a mild pain killer like acetaminophen. The pain could be related to gastritis also as it gets relieved after vomiting. You can start with tablet omeprazole for the same. In case the symptoms persist, then do consult your physician for stronger prescription medicines.
Hope my answer is helpful.
Do accept my answer in case there are no further queries.
Regards
Above answer was peer-reviewed by
 
Follow-up: Having headache in the evening. Is this migraine related? Suggest medicine 46 minutes later
Thank you, Doctor.
 
 
Answered by Dr. Praveen Tayal 9 minutes later
Hello.
You are welcome.
Please keep me informed regarding the progress.
You can consult me again directly through my profile URL http://bit.ly/Dr-Praveen-Tayal
Please accept my answer in case there are no further queries and recommend our services to your friends too if you have found it helpful.
I wish you the very best in whatever you do.

Warm regards
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor